Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 1, 2007, 1:27 AM CST for 46 counties in Texas. It took effect at Mar 1, 2007, 9:00 AM CST. It was in force for 103 min.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 1:27 AM CST (07:27 UTC)
- In effect from
- Mar 1, 2007, 9:00 AM CST
- Expired
- Mar 1, 2007, 10:43 AM CST
- In force
- 103 min
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 418 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1026 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 010727 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 127 AM CST THU MAR 1 2007 ...WIND ADVISORY FOR NORTH TEXAS 9 AM TO 6 PM... .A DRY LINE AND COLD FRONT WILL MOVE THROUGH NORTH TEXAS TODAY. BEHIND THE FRONT STRONG NORTHWEST WINDS IN THE 20 TO 30 MPH RANGE ARE EXPECTED. WINDS SHOULD DECREASE TO AROUND 15 MPH BY SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011700- /O.NEW.KFWD.WI.Y.0005.070301T1500Z-070302T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 127 AM CST THU MAR 1 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. A DRY LINE AND COLD FRONT WILL MOVE THROUGH NORTH TEXAS TODAY. BEHIND THE FRONT STRONG NORTHWEST WINDS IN THE 20 TO 30 MPH RANGE ARE EXPECTED. WINDS SHOULD DECREASE TO AROUND 15 MPH BY SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$
1 follow-up statement
000 WWUS74 KFWD 011643 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1043 AM CST THU MAR 1 2007 ...WIND ADVISORY CANCELLED FOR NORTH TEXAS... .SURFACE WINDS ACROSS NORTH TEXAS THIS AFTERNOON ARE EXPECTED TO REMAIN BELOW THE REQUIRED 25 MPH SUSTAINED THAT IS NECESSARY FOR A WIND ADVISORY. NORTHWEST WINDS OF 15 TO 20 MPH WITH OCCASIONAL GUSTS TO 28 MPH ARE EXPECTED THROUGH LATE AFTERNOON. THE WIND WILL DECREASE TO 10 TO 15 MPH SHORTLY BEFORE SUNSET. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011745- /O.CAN.KFWD.WI.Y.0005.000000T0000Z-070302T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1043 AM CST THU MAR 1 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND ADVISORY FOR ALL OF NORTH TEXAS. SURFACE WINDS ACROSS NORTH TEXAS THIS AFTERNOON ARE EXPECTED TO AVERAGE 15 TO 20 MPH WITH OCCASIONAL GUSTS TO 28 MPH THROUGH LATE AFTERNOON. THE WIND WILL DECREASE TO 10 TO 15 MPH SHORTLY BEFORE SUNSET. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 28, 10:38 PM CST, 2 hours 49 minutes earlier.
Area forecast discussion, Feb 28, 10:38 PM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1038 PM CST WED FEB 28 2007 .AVIATION... MAIN DIFFERENCE THIS TAF ISSUANCE WILL BE THE ADDITION OF A FEW HOURS OF POSSIBLE MVFR CIGS. IT APPEARS THE COLD FRONT WILL NOT MAKE IT THROUGH THE TAF SITES UNTIL 10Z. THERE WILL BE A POSSIBILITY OF SOME STRATUS AS THE DEWPOINTS INCREASE AND THE TEMPERATURES DROP OVER THE NEXT 4 HOURS...OR UNTIL THE FRONT MOVES THROUGH. OTHERWISE... WINDS WILL STILL BE THE MAIN ISSUE...BUT WILL DECREASE TO LESS THAN 10 KTS TOMORROW EVENING. /13 && .PREV DISCUSSION... /ISSUED 806 PM CST WED FEB 28 2007/ UPDATE... WILL MAKE ONLY A FEW MINOR ADJUSTMENTS TO DEWPOINTS AND TEMPS TONIGHT WHILE LEAVING THE REMAINDER OF THE FORECAST ALONE. RAIN CHANCES TONIGHT IN THE EAST REMAIN SLIM BUT NOT TOTALLY OUT OF THE QUESTION SO WILL NOT CHANGE THEM. IN FACT...THE OUTLOOK FOR RAIN IN THE NEAR FUTURE FOR ANY PART OF NORTH TEXAS DOES NOT LOOK GOOD AT THIS TIME. 42 AVIATION... 517 PM CST... CLOUDS HAVE STARTED TO CLEAR OUT OVER THE METROPLEX AS DRY LINE/COLD FRONT APPROACHES. EXPECT FROPA TO OCCUR AROUND 08Z. WINDS WILL SLIGHTLY DECREASE OVERNIGHT...BUT TOMORROW EXPECT GUSTY WESTERLY/NORTHWESTERLY WINDS BEHIND THE FRONT. OTHERWISE...LOOKS LIKE DEWPOINTS WILL BE LOW ENOUGH IN THE METROPLEX AS THE FRONT APPROACHES TO AVOID ANY STRATUS. WILL GO WITH SCT025 FOR ACT DURING THE MORNING HOURS. FINALLY...BLDU MAY BE A PROBLEM AGAIN TOMORROW...BUT WILL LEAVE THIS FOR LATER SHIFTS WHEN EXACT TIMING WILL BE EASIER TO PINPOINT. /13 PREV DISCUSSION... /ISSUED 331 PM CST WED FEB 28 2007/ DISCUSSION... SOUTHERLY WINDS HAVE BROUGHT DEWPOINTS IN THE UPPER 50S TO THE LOWER 60S NORTHWARD...BUT THE DEPTH OF THE MOISTURE IS RATHER SHALLOW AS A POTENT CAP REMAINS IN PLACE AROUND 850 MB. WATER VAPOR SHOWS A STRONG SHORTWAVE MOVING ACROSS COLORADO...BUT THE TRACK OF THIS FEATURE WILL BE TOO FAR NORTH TO BREAK THE CAP TONIGHT AND WE EXPECT MOSTLY CLOUDY AND BREEZY TO BE THE RULE. THERE IS A SLIGHT CHANCE OF SOME SHOWERS OR STORMS ACROSS THE EXTREME EASTERN ZONES WHERE THE MOISTURE DEPTH IS A LITTLE BETTER AND CAP MAY BE BREAKABLE AFTER MIDNIGHT. A PACIFIC COLD FRONT WILL SWEEP THROUGH NORTH TEXAS AROUND DAYBREAK WITH WINDS BECOMING WESTERLY AND INCREASING AFTER SUNRISE. LOW LEVEL COLD ADVECTION AND FULL INSOLATION WILL ALLOW FOR STEEP LAPSE RATES AND GOOD MIXING OF 35KT 850 MB WINDS...WHICH TRANSLATE TO AROUND 21 KT AND GUSTY AT THE SURFACE. THIS IS JUST ON THE EDGE OF WIND ADVISORY CRITERIA...BUT WITH DEWPOINTS PLUMMETING INTO THE TEENS AND LOWER 20S...HUMIDITY WILL BE VERY LOW AND A RED FLAG WARNING HAS BEEN ISSUED FOR THE ENTIRE AREA. COLD ADVECTION CONTINUES THROUGH THE AFTERNOON AND EARLY EVENING HOURS WITH COOLER WEATHER EXPECTED FRIDAY AND ON INTO THE WEEKEND. A REINFORCING PUSH OF HIGH PRESSURE WILL ARRIVE SATURDAY AS NORTHWESTERLY FLOW ALOFT DOMINATES THE REGIONAL WEATHER PATTERN. THIS WILL ENSURE SLIGHTLY COOLER THAN NORMAL TEMPERATURES OVER THE WEEKEND AND HAVE UNDERCUT THE MEX MOS JUST A BIT GIVEN THE PROJECTED LOW LEVEL THICKNESS VALUES. MANY PARTS OF THE REGION WILL FLIRT WITH FREEZING TEMPERATURES A COUPLE NIGHTS THIS WEEKEND...BUT WE ARE STILL A COUPLE WEEKS AWAY FROM THE AVERAGE DATE OF LAST FREEZE SO THIS IS NOT UNUSUAL. RAIN CHANCES IN THE EXTENDED PART OF THE FORECAST STILL APPEAR BLEAK. MOISTURE WILL HAVE A TOUGH TIME MAKING IT NORTHWARD WITH A FAST ZONAL FLOW CONTINUING ACROSS THE SOUTHERN PLAINS. THERE ARE SOME INDICATIONS IN THE LONG RANGE MODELS THAT A KINK IN THE FLOW WILL GIVE THE REGION A CHANCE OF RAIN LATE NEXT WEEK. WE SHALL SEE. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 53 68 36 63 / 10 0 0 0 WACO, TX 58 71 35 69 / 10 0 0 0 PARIS, TX 55 67 32 62 / 20 10 0 0 DENTON, TX 51 66 30 63 / 10 0 0 0 MCKINNEY, TX 54 67 30 62 / 20 0 0 0 DALLAS, TX 56 68 39 63 / 10 0 0 0 TERRELL, TX 57 69 36 64 / 20 0 0 0 CORSICANA, TX 58 70 37 67 / 20 10 0 0 TEMPLE, TX 59 73 38 72 / 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 9 AM TO 6 PM CST THURSDAY FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && 99/99/99
Hazardous weather outlook, Feb 28, 7:00 PM CST, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 700 PM CST WED FEB 28 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-011200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 700 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT...MAINLY EAST OF A BONHAM...KAUFMAN...CAMERON LINE. CLOUD TO GROUND LIGHTNING MAY ACCOMPANY SOME OF THESE STORMS. .DAYS TWO THROUGH SEVEN... A COLD FRONT WILL MOVE THROUGH NORTH TEXAS EARLY THURSDAY. THERE WILL BE AN INCREASED FIRE DANGER ACROSS ALL OF NORTH TEXAS THURSDAY DUE TO GUSTY WESTERLY WINDS AND DRIER AIR BEHIND THE FRONT. A RED FLAG WARNING IS IN AFFECT FOR ALL OF NORTH TEXAS THURSDAY MORNING THROUGH EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 13
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.